# SDR VNAA2017080511102

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 31,713 hours, 31,636 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE THE CREW RECEIVED A CARGO FIRE BOTTLE LOW AMBER CAUTION MESSAGE. THE AIRCRAFT RETURNED TO FIELD. THE FIRE BOTTLE WAS FOUND TO BE WITHIN LIMITS AND THE AIRCRAFT RETURNED TO SERVICE.
